How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 64343
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I was taking norco 7.5 past 5 years, at 4 pills per day foot

Customer Question

I was taking norco 7.5 for the past 5 years, at 4 pills per day for chronic foot pain, my dr. Decided to stop abruptly, I feel terrible, can you explain?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thanks for your question.

Basically tramadol may provoke the occurrence of withdrawal symptoms in patients who are currently opiate dependent. Hence what you are presently experiencing are the withdrawal symptoms and also the common side effect (abdominal or stomach pain) of tramadol.

Take care.

Expert:  DrRussMD replied 1 year ago.

Hello

I disagree that this is an answer.

Withdrawal can vary individual to individual.

It can be severe in some, and that is why we do not typically stop these abruptly.

Go to your doctor or the ER.

There are medications that can ease withdrawal, or a taper can be set up.

I am a double board certified US doctor and will be glad to answer further questions.

Find me, Dr. Thomas, by request anytime.

OK, so that is an initial answer….

Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.